# SDR 2013F00018

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N568PA
- Make and model: Lear 35A
- Aircraft serial: 205
- Aircraft time: 17,545 hours, 8,248 cycles
- Engine: Garrtt TFE7312
- Engine time: 15,641 hours, 9,038 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: 142870
- Condition: Blew Out
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, J, A

## Discrepancy

AFTER TAKEOFF PILOT REPORTED NO HYD PRESSURE.  UPON LANDING SAFELY AND TROUBLESHOOTING THE ISSUE , FOUND THE MLG ACTUATOR RETRACT SWIVEL FITTING HAD FAILED.   R & R THE SWIVEL FITTING WITH A NEW PART (PN 142870).   PERFORMED ALL GEAR SWINGS AND  ASSOCIATED HYD CHECKS IAW WITH THE MM.
